# SDR ASAA2021090736038

- Difficulty date: September 7, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 LBL 40 CORROSION FOUND ON FLOOR BEAM. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS. REPAIRED STA 986 FLOOR BEAM IAW B737-700 SRM 53-70-51-2R-6W= 1 O= .150 R= .114 L= 2 D= .036.
